Alert archive / Massachusetts / Frost Advisories in 2015

Frost Advisory 3, NWS Boston/Norton, MA

May 14, 2015Franklin County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at May 14, 2015, 7:02 AM EDT for Franklin County, Hampshire County, Massachusetts. It took effect at May 15, 2015, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 14, 2015, 7:02 AM EDT (11:02 UTC)
In effect from
May 15, 2015, 2:00 AM EDT
Expired
May 15, 2015, 7:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WWUS71 KBOX 141102
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
702 AM EDT THU MAY 14 2015

MAZ002-003-008-010-141915-
/O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/
/O.NEW.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON
702 AM EDT THU MAY 14 2015

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY.

* LOCATION...NORTHWESTERN MASSACHUSETTS.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

MAZ004-005-011-013-017-018-026-141215-
/O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-EASTERN HAMPDEN MA-
WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...BARRE...FITCHBURG...FRAMINGHAM...
LOWELL...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON...BROCKTON...
AYER
702 AM EDT THU MAY 14 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE INCREASED TO ABOVE 36 DEGREES THIS MORNING. SO
HAVE ALLOWED THE FROST ADVISORY TO EXPIRE.

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
493 
WWUS71 KBOX 141932
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
332 PM EDT THU MAY 14 2015

MAZ002-003-008-010-150345-
/O.CON.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON
332 PM EDT THU MAY 14 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* LOCATION...NORTHWESTERN MASSACHUSETTS.

* TEMPERATURES...IN THE MID-30S.

* TIMING...EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
058 
WWUS71 KBOX 150545
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
145 AM EDT FRI MAY 15 2015

MAZ002-003-008-010-151100-
/O.CON.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON
145 AM EDT FRI MAY 15 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATION...NORTHWESTERN MASSACHUSETTS.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
688 
WWUS71 KBOX 151102
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
702 AM EDT FRI MAY 15 2015

MAZ002-003-008-010-151215-
/O.EXP.KBOX.FR.Y.0003.000000T0000Z-150515T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON
702 AM EDT FRI MAY 15 2015

...FROST ADVISORY HAS EXPIRED...

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 14, 6:47 AM EDT, 15 minutes earlier.

Area forecast discussion, May 14, 6:47 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
647 AM EDT THU MAY 14 2015

.SYNOPSIS...
LARGE HIGH PRESSURE WILL BUILD ACROSS THE EASTERN U.S. WITH DRIER
WEATHER THROUGH THE REMAINDER OF THIS WEEK. AN UPPER LEVEL
DISTURBANCE WILL BRING SHOWERS TO THE REGION FRIDAY NIGHT AND
SATURDAY. A BACK DOOR COLD FRONT USHERS IN COOLER AIR SUNDAY
THROUGH THE BEGINNING OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
645 AM UPDATE...MADE MINOR ADJUSTMENTS TO THE TEMPERATURES TO
ACCOUNT FOR LATEST TRENDS. WILL ALLOW CURRENT FROST ADVISORY TO
EXPIRE AT 7 AM AS TEMPERATURES ARE ON THEIR WAY BACK UP.
HOWEVER...A NEW FROST ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MASSACHUSETTS FOR TONIGHT.

HIGH PRES IN CONTROL WILL LEAD TO SUNNY SKIES AND LIGHT WINDS.
AFTER A CHILLY START TO THE DAY TEMPS WILL MODERATE TO NEAR
SEASONABLE NORMALS. SOUNDINGS SHOW MIXING TO 800 MB SO MAXES WILL
EXCEED WHAT 850 MB TEMPS WOULD SUGGEST...WITH UPPER 60S TO LOWER
70S. HOWEVER...SEABREEZES QUITE LIKELY TODAY WHICH WILL KEEP TEMPS
COOLER ALONG THE COAST. COOLER TEMPS ALSO OVER HIGHER TERRAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...
ANOTHER GOOD RADIATIONAL COOLING NIGHT WITH LIGHT WINDS AND CLEAR
SKIES AS HIGH PRES REMAINS IN CONTROL. MINS WILL LIKELY DROP INTO
THE MID/UPPER 30S WITH PATCHY FROST IN THE NORMALLY COLDER
LOCATIONS IN W MA AND INTERIOR E MA AND FROST ADVISORIES MAY BE
NEEDED AGAIN. ELSEWHERE LOWS WILL BE MOSTLY IN THE 40S.

FRIDAY...
HIGH PRES WILL BE S OF NEW ENG WITH DEVELOPING SW FLOW BRINGING
MILDER AIR TO SNE. 850 MB TEMPS WARMING TO 7-8C WHICH TRANSLATES
TO HIGHS IN THE LOW TO MID 70S...BUT COOLER ALONG THE COAST WHERE
SEABREEZES LIKELY AGAIN. SUNSHINE WILL GIVE WAY TO INCREASING HIGH
CLOUDS IN THE AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
* RAIN LATE FRI INTO THE WEEKEND WITH SHORTWAVE
* BACK DOOR COLD FRONT WILL BRING COOLER TEMPERATURES SUN AND MON
* COLD FRONT MAY BRING ANOTHER ROUND OF SHOWERS TOWARDS MIDWEEK

MODELS ARE IN DECENT AGREEMENT THROUGH THE LONG TERM PERIOD.  AS WE
MOVE INTO THE WEEKEND SHORTWAVE WILL MOVE THROUGH SOUTHERN NEW
ENGLAND BRINGING RAIN SHOWERS TO THE REGION.  AN UPPER LEVEL RIDGE
THEN BUILDS OVER THE REGION AND A BACK DOOR COLD FRONT WILL MOVE
INTO SOUTHERN NEW ENGLAND SUNDAY. THE EXACT TIMING AND
SOUTHWESTWARD EXTENT OF THE FRONT IS IN QUESTION WITH THE ECMWF
BRINGING IT MUCH FARTHER SOUTHWEST THAN THE GFS. THIS WILL MAKE A
BIG DIFFERENCE IN HIGH TEMPERATURES. BEYOND THE BACK DOOR COLD
FRONT...THERE ARE TIMING DISCREPANCIES AMONGST THE MODELS.

FRIDAY NIGHT AND SATURDAY...THIS PERIOD LOOKS TO HAVE SOME RAIN
SHOWERS AS A SHORTWAVE DISTURBANCE MOVES OVER SOUTHERN NEW ENGLAND.
THERE IS SOME MODEST INSTABILITY DURING THIS TIME FRAME AS INDICATED
BY K INDICES ABOVE 30 AND NEGATIVE SHOWALTER INDICES.  THIS COULD
RESULT IN SOME ISOLATED THUNDER WITH THESE SHOWERS.

SUNDAY...A BACK DOOR COLD FRONT WILL PUSH INTO SOUTHERN NEW
ENGLAND...BRINGING AN END TO THE RAIN SHOWERS.  AS MENTIONED
ABOVE...THE WESTWARD EXTENT OF THIS FRONT DEPENDS ON THE MODEL
MAKING TEMPERATURE FORECASTS DIFFICULT.  EXPECT SUNDAY TO BE A DRY
DAY WITH CHILLY NORTHEAST WINDS ALONG THE EAST COAST AND
PARTICULARLY ACROSS NORTHEASTERN MASSACHUSETTS.  TEMPERATURE
FORECAST IS LOW CONFIDENCE...PARTICULARLY ACROSS EASTERN MASS AND
RHODE ISLAND.

MONDAY THROUGH WEDNESDAY...THERE ARE TIMING DISCREPANCIES AMONGST
THE MODELS BUT THE OVERALL PATTERN IS SIMILAR BETWEEN THE SOLUTIONS.
THE UPPER RIDGE OVER NEW ENGLAND WILL WEAKEN AND GRADUALLY MOVE
OFFSHORE LATE MONDAY INTO TUESDAY. THEN LOW PRESSURE MOVING THROUGH
QUEBEC WILL BRING A COLD FRONT THROUGH SOUTHERN NEW ENGLAND
TUESDAY OR WEDNESDAY ALLOWING FOR ANOTHER CHANCE OF SHOWERS.
TEMPERATURES WILL BE RIGHT AROUND NORMAL DURING THIS TIME FRAME.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

TODAY THROUGH FRIDAY...HIGH CONFIDENCE. VFR. SEABREEZES BEGINNING
15-17Z TODAY AND AGAIN FRIDAY.

KBOS TAF...HIGH CONFIDENCE IN TAF.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT THROUGH SATURDAY...MODERATE CONFIDENCE. MAINLY VFR.
PERIODS OF MVFR/IFR IN SCATTERED SHOWERS AND FOG.

SUNDAY...MODERATE CONFIDENCE.  MAINLY VFR.  LOW PROBABILITY OF MVFR
CONDITIONS BEHIND BACK DOOR COLD FRONT.

MONDAY...HIGH CONFIDENCE.  VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY/...HIGH CONFIDENCE.

TODAY THROUGH FRIDAY...HIGH PRES WILL BRING  QUIET BOATING
WEATHER WITH LIGHT WINDS AND SEAS AND GOOD VSBYS. WINDS WILL
BECOME ONSHORE 10-15 KTS OVER NEARSHORE WATERS TODAY AND AGAIN FRI
AS SEABREEZES DEVELOP.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT AND SATURDAY...LOW CONFIDENCE.  WHILE CONDITIONS ARE
CURRENTLY EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA...WINDS AND
SEAS WILL BE INCREASING AS A COLD FRONT APPROACHES THE WATERS.  5
FOOT SEAS IN PARTICULAR ARE NOT OUT OF THE QUESTION FOR THE OUTER
WATERS.

SUNDAY AND MONDAY...MAINLY QUIET BOATING WEATHER AS HIGH PRESSURE
BUILDS SOUTH OVER THE WATERS.  NORTHEASTERLY WINDS SUNDAY WILL
GRADUALLY BECOME LIGHT AND VARIABLE.

&&

.FIRE WEATHER...
TODAY AND FRIDAY...DRY WEATHER CONDITIONS WILL CONTINUE WITH
MINIMUM RH VALUES AWAY FROM THE IMMEDIATE COAST DROPPING TO UPPER
TEENS TO 20S TODAY AND 20-30 PERCENT FRIDAY. SINCE HIGH PRESSURE
WILL BE OVERHEAD...WINDS WILL BE LIGHT WITH SPEEDS LESS THAN 15
MPH.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MAZ002>005-008-
     010-011-013-017-018-026.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC/RLG
NEAR TERM...KJC/RLG
SHORT TERM...KJC
LONG TERM...RLG
AVIATION...KJC/RLG
MARINE...KJC/RLG
FIRE WEATHER...
Hazardous weather outlook, May 14, 3:45 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
345 AM EDT THU MAY 14 2015

MAZ002>005-008-010-011-013-017-018-026-150745-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
345 AM EDT THU MAY 14 2015

...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND WESTERN
MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ006-007-009-012-014>016-019>024-RIZ001>008-150745-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
345 AM EDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...
SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-150745-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
345 AM EDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.